# SDR NACA2025040300002

- Difficulty date: April 3, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RH HORIZONTAL STABILIZER TRAILING EDGE BEAM UPPER SURFACE AT STAB STA 223.  CORROSION REMOVED & CONDITION CHECK.   THE BLEND-OUT DEPTH IS 0.048 ' INCH. WERE OVER LIMIT.  MADE REPAIR DOUBLER TO INSTALL WITH REPAIR WASHER & SEALANT PER B737-300 SRM 51-10-02 PARA 14, 55-10-13 FIG 101, 55-10-13 REPAR 3 FIG 201 SH 7/9 (R136).
